# SDR 08FDEA00940

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Chafed
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SPOILER; OUTBD EDGE IS CHAFED AND WORN.  NO DAMAGE NOTED TO INDER LYING CFRP STRUCTURE AT THE OUTBOARD END OF THE RT WING NR 4 SPOILER IAW SRM 57-70-00 & 51-10-10.   APPLIED SURFACE PROTECTION IAW SRM 51-75-10. MINOR REPAIR.
